본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 12건

  1. [국내논문]   A FAST FACTORIZATION ALGORITHM FOR A CONFLUENT CAUCHY MATRIX  

    KIM KYUNGSUP (Department of Computer Science & Engineering Chungnam National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 1 - 16 , 2005 , 0304-9914 ,

    초록

    This paper presents a fast factorization algorithm for confluent Cauchy-like matrices. The algorithm consists of two parts. First. a confluent Cauchy-like matrix is transformed into a Cauchy-like matrix available to pivot without changing its structure. Second. a fast partial pivoting factorization algorithm for the Cauchy-like matrix is presented. A new displacement structure cannot possibly generate all entries of a transformed matrix, which is called by 'partially reconstructible'. This paper also discusses how the proposed factorization algorithm can be generally applied to partially reconstructive matrices.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   NECESSARY CONDITIONS FOR OPTIMAL CONTROL PROBLEM UNDER STATE CONSTRAINTS  

    KIM KYUNG-EUNG (Department of Mathematics School of the Liberal Arts Seoul National University of Technology)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 17 - 35 , 2005 , 0304-9914 ,

    초록

    Necessary conditions for a deterministic optimal control problem which involves states constraints are derived in the form of a maximum principle. The conditions are similar to those of F.H. Clarke, R.B. Vinter and G. Pappas who assume that the problem's data are Lipschitz. On the other hand, our data are not continuously differentiable but only differentiable. Fermat's rule and Rockafellar's duality theory of convex analysis are the basic techniques in this paper.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   UNIFORM DECAY OF SOLUTIONS FOR VISCOELASTIC PROBLEM WITH NONLINEAR BOUNDARY DAMPING AND MEMORY TERM  

    BAE JEONG JA (Department of Mathematics University of Ulsan)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 37 - 52 , 2005 , 0304-9914 ,

    초록

    We consider the existence of solutions of viscoelastic degenerate problem of Kirchhoff type with nonlinear boundary damping and memory term. Moreover, we consider the uniform decay of the energy for the problem.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   SKEW POLYNOMIAL RINGS OVER σ-QUASI-BAER AND σ-PRINCIPALLY QUASI-BAER RINGS  

    HAN JUNCHEOL (Department of Mathematics Education Pusan National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 53 - 63 , 2005 , 0304-9914 ,

    초록

    Let R be a ring R and ${\sigma}$ be an endomorphism of R. R is called ${\sigma}$ -rigid (resp. reduced) if $a{\sigma}r(a) = 0 (resp{\cdot}a^2 = 0)$ for any $a{\in}R$ implies a = 0. An ideal I of R is called a ${\sigma}$ -ideal if ${\sigma}(I){\subseteq}I$ . R is called ${\sigma}$ -quasi-Baer (resp. right (or left) ${\sigma}$ -p.q.-Baer) if the right annihilator of every ${\sigma}$ -ideal (resp. right (or left) principal ${\sigma}$ -ideal) of R is generated by an idempotent of R. In this paper, a skew polynomial ring A = R[ $x;{\sigma}$ ] of a ring R is investigated as follows: For a ${\sigma}$ -rigid ring R, (1) R is ${\sigma}$ -quasi-Baer if and only if A is quasi-Baer if and only if A is $\={\sigma}$ -quasi-Baer for every extended endomorphism $\={\sigma}$ on A of ${\sigma}$ (2) R is right ${\sigma}$ -p.q.-Baer if and only if R is ${\sigma}$ -p.q.-Baer if and only if A is right p.q.-Baer if and only if A is p.q.-Baer if and only if A is $\={\sigma}$ -p.q.-Baer if and only if A is right $\={\sigma}$ -p.q.-Baer for every extended endomorphism $\={\sigma}$ on A of ${\sigma}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   NORMALIZATION OF THE HAMILTONIAN AND THE ACTION SPECTRUM   피인용횟수: 2

    OH YONG-GEUN (Department of Mathematics University of Wisconsin, and Korea Institute for Advanced Study)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 65 - 83 , 2005 , 0304-9914 ,

    초록

    In this paper, we prove that the two well-known natural normalizations of Hamiltonian functions on the symplectic manifold ( $M,\;{\omega}$ ) canonically relate the action spectra of different normalized Hamiltonians on arbitrary symplectic manifolds ( $M,\;{\omega}$ ). The natural classes of normalized Hamiltonians consist of those whose mean value is zero for the closed manifold, and those which are compactly supported in IntM for the open manifold. We also study the effect of the action spectrum under the ${\pi}_1$ of Hamiltonian diffeomorphism group. This forms a foundational basis for our study of spectral invariants of the Hamiltonian diffeomorphism in [8].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   ON THE ENTIRE FUNCTION SHARING ONE VALUE CM WITH K-TH DERIVATIVES  

    CHEN ZONG-XUAN (Department of Mathematics South China Normal University ) , SHON KWANG HO (Department of Mathematics College of Natural Sciences Pusan National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 85 - 99 , 2005 , 0304-9914 ,

    초록

    In this paper, we investigate some properties of the entire function of the hyper order less than ${\frac}{1}{2}$ sharing one value CM with its k-th derivative.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   REMARKS ON THE KKM PROPERTY FOR OPEN-VALUED MULTIMAPS ON GENERALIZED CONVEX SPACES   피인용횟수: 2

    KIM HOONJOO (Department of Mathematics Education Daebul University ) , PARK SEHIE (National Academy of Sciences Seoul National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 101 - 110 , 2005 , 0304-9914 ,

    초록

    Let (X, D; ${\Gamma}$ ) be a G-convex space and Y a Hausdorff space. Then $U^K_C$ (X, Y) ${\subset}$ KD(X, Y), where $U^K_C$ is an admissible class (dup to Park) and KD denotes the class of multimaps having the KKM property for open-valued multimaps. This new result is used to obtain a KKM type theorem, matching theorems, a fixed point theorem, and a coincidence theorem.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   COMPOSITION OPERATORS ON THE PRIVALOV SPACES OF THE UNIT BALL OF ?n  

    UEKI SEI-ICHIRO (Graduate School of Science and Technology Shinshu University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 111 - 127 , 2005 , 0304-9914 ,

    초록

    Let B and S be the unit ball and the unit sphere in $\mathbb{C}^n$ , respectively. Let ${\sigma}$ be the normalized Lebesgue measure on S. Define the Privalov spaces $N^P(B)\;(1\; by $$N^P(B)\;=\;\{\;f\;{\in}\;H(B) : \sup_{0 where H(B) is the space of all holomorphic functions in B. Let ${\varphi}$ be a holomorphic self-map of B. Let ${\mu}$ denote the pull-back measure ${\sigma}o({\varphi}^{\ast})^{-1}$ . In this paper, we prove that the composition operator $C_{\varphi}$ is metrically bounded on $N^P$ (B) if and only if ${\mu}(S(\zeta,\delta)){\le}C{\delta}^n$ for some constant C and $C_{\varphi}$ is metrically compact on $N^P(B)$ if and only if ${\mu}(S(\zeta,\delta))=o({\delta}^n)$ as ${\delta}\;{\downarrow}\;0$ uniformly in ${\zeta}\;\in\;S . Our results are an analogous results for Mac Cluer's Carleson-measure criterion for the boundedness or compactness of $C_{\varphi}$ on the Hardy spaces $H^P(B)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   HOLOMORPHIC EMBEDDINGS OF STEIN SPACES IN INFINITE-DIMENSIONAL PROJECTIVE SPACES  

    BALLICO E. (Department of Mathematics University of Trento)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 129 - 134 , 2005 , 0304-9914 ,

    초록

    Lpt X be a reduced Stein space and L a holomorphic line bundle on X. L is spanned by its global sections and the associated holomorphic map $h_L\;:\;X{\to}P(H^0(X, L)^{\ast})$ is an embedding. Choose any locally convex vector topology ${\tau}\;on\;H^0(X, L)^{\ast}$ stronger than the weak-topology. Here we prove that $h_L(X)$ is sequentially closed in $P(H^0(X, L)^{\ast})$ and arithmetically Cohen -Macaulay. i.e. for all integers $k{\ge}1$ the restriction map ${\rho}_k\;:\;H^0(P(H^0(X, L)^{\ast}),\;O_{P(H^0(X, L)^{\ast})}(k)){\to}H^0(h_L(X),O_{hL_(X)}(k)){\cong}H^0(X, L^{\otimes{k}})$ is surjective.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   ON THE SEQUENCES RELATED TO FIBONACCI AND LUCAS NUMBERS  

    OZGUR NIHAL YILMAZ (Balikesir University Faculty of Art and Sciences Department of Mathematics)
    Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1 ,pp. 135 - 151 , 2005 , 0304-9914 ,

    초록

    In this paper, we obtain some properties of the sequences $U^{q}_n\;and\;V^{q}_n$ introduced in [6]. We find polynomial representations and formulas of them. For q = 5, $U^{5}_n$ is the Fibonacci sequence $F_n\;and\;V^{5}_n$ is the Lucas sequence $L_n$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지